i am taking pristiq every day 50 mg and am taking serequol 200 mg every day and the eye doctor found swelling in the ov and his diagnoisis pseudotumor cerebri
I'm not sure whether it'll cause optic nerve swelling, but it can cause a serious side effect of blurred vision, which may be related to what you are experiencing. However, vision changes is also a serious side effect of Seroquel. So it's hard to say which one of these medicines is causing your symptoms, or whether they are both contributing to the effects.
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Feb 2012 • 1 answer
Posted 14 Feb 2012 • 2 answers
Optic Nerve Disorder - 4 weeks after a brain damage my sister can see outline of a person...can her?
Posted 21 Oct 2014 • 1 answer
Posted 14 Sep 2016 • 0 answers
Posted 21 Oct 2017 • 0 answers